MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL ASD, INC. MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX4341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that patient¿s cvc red lumen started backing up blood and started leaking at in the stopcock plastic and from the hub between the stopcock and the extension.Connections were checked and were tight prior to leaking episode as well as during the leakage.There was also air in the line between the line extension and the cap at the cvc hub.The tubing is changed.There was no delay.There was a patient involvement and no patient harm.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, a device history record (dhr) review could not be conducted.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX HI-FLO 4-WAY STOPCOCK W/MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key25114220
Report Number1526863-2026-00105
Device Sequence Number18704513
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public(01)10351688507648
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4341L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 MO
Patient SexMale